# SDR DHL2005740547

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 640 SHOW DENT BETWEEN STR 16R AND 17R PREVIOUS FRAME REPAIR.  REMOVED PREVIOUS REPAIR AT FUSELAGE FRAME BS 640 BETWEEN STR 16R AND 17R IAW B727 SRM 51-30-2.  FABRICATED NEW FRAME REPAIR MAT. USED 7075T6 .071 PO NR 9001737 DIM 7" BY 5" IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  ALODINED AND PRIMED AREA IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B727 SRM 51-40-3 FIG 1.
